| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker advised the customer that their device is not field-serviceable due to device age and the device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device is not powering on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.